# SDR 97UAL900898

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7264U
- Make and model: Boeing 727222
- Aircraft serial: 21411
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

OVER A TWO HOUR PERIOD NR 1 ENGINE OIL QUANTITY DECREASED TO ZERO.  OIL PRESSURE DROPPED TO BELOW 35 PSI AND LOW OIL PRESSURE LIGHT CAME ON.  ACCOMPLISHED ENGINE SHUT DOWN.  *S/D*  THE OIL FILTER CAP WAS FOUND TO HAVE COME LOOSE FROM THE OIL TANK.  THE OIL FILTER WAS REMOVED AND EXAMINED AS A PRECAUTION AND NO DEBRIS WAS FOUND.
